Quantitative convergence theorems for a class of Bernstein–Durrmeyer operators preserving linear functions

We supplement recent results on a class of Bernstein–Durrmeyer operators preserving linear functions. This is done by discussing two limiting cases and proving quantitative Voronovskaya-type assertions involving the first-order and second-order moduli of smoothness. The results generalize and improv...

Full description

Saved in:
Bibliographic Details
Date:2010
Main Authors: Gonska, H., Peltenia, R.
Format: Article
Language:English
Published: Інститут математики НАН України 2010
Series:Український математичний журнал
Subjects:
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/166181
Tags: Add Tag
No Tags, Be the first to tag this record!
Journal Title:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Cite this:Quantitative convergence theorems for a class of Bernstein–Durrmeyer operators preserving linear functions / H. Gonska, R.Peltenia // Український математичний журнал. — 2010. — Т. 62, № 7. — С. 913–922. — Бібліогр.: 8 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Similar Items